# SDR TWRA96292

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICEO
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND CREW DOOR AREA CEILING EMERGENCY LIGHT IS INOP.  REPLACED CEILING EMERGENCY LIGHT.  OPS CHECKED NORMAL AS PER MM 33-51-00.  (M)
